# SDR SWIA972263

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,225 hours, 31,922 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Condition: Damaged
- Location: Lt Ram Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN DESCENT FROM FL240 CABIN FILLED WITH SMOKE.  DIVERTED TO PDX.  REPLACED LEFT RAM AIR DOOR IAW MM 21-26-01.  OPS CHECK GOOD.
